Quasi-self-adjoint contracting dilations of a hermitian contraction
- 22 Downloads
A new class C(α) of quasi-self-adjoint contracting dilations of a Hermitian contraction is introduced. A parametric representation of the operators of this class is established and a description of all the canonical resolvents is given.
KeywordsParametric Representation Hermitian Contraction Canonical Resolvent Contracting Dilation
Unable to display preview. Download preview PDF.
- 1.Yu. M. Arlinskii and E. R. Tsekanovskii, “Non-self-adjoint contracting extensions of a Hermitian contraction and the theorems of M. G. Krein,” Usp. Mat. Nauk,37., No. 1, 131–132 (1982).Google Scholar
- 2.Yu. M. Arlinskii and E. R. Tsekanovskii, “On sectorial extensions of positive Hermitian operators and their resolvents,” Dokl. Akad. Nauk ArmSSR,79, No. 5, 199–203 (1984).Google Scholar
- 3.é. R. Tsekanovskii, “The Friedrichs and Krein extensions of positive operators, and holomorphic semigroups of contractions,” Funkts. Anal. Prilozhen.,15, No. 4, 91–92 (1981).Google Scholar
- 4.M. G. Krein and I. E. Ovcharenko, “On Q-functions and sc-resolvents of non-densely defined Hermitian contractions,” Sib. Mat. Zh.,18, No. 5, 1032–1056 (1977).Google Scholar
- 5.Gr. Arsene and A. Gheondea, “Completing matrix contractions,” J. Operator Theory,7, No. 1, 179–189 (1982).Google Scholar
- 6.C. Davis, W. M. Kahan, and H. F. Weinberger, “Norm-preserving dilations and their applications to optimal error bounds,” SIAM J. Numer. Anal.,19, No. 3, 445–469 (1982).Google Scholar
- 7.Yu. L. Shmul'yan and R. N. Yanovskaya, “Blocks of a contractive operator matrix,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 7, 72–75 (1981).Google Scholar
- 8.V. Yu. Kolmanovich and M. M. Malamud, On the dilations of sectorial operators and dual pairs of contractions. Donetsk (1985). Manuscript deposited at VINITI, March 22, 1978, No. 4428.Google Scholar